MAUDE Adverse Event Report: TTBIO CORP. MAXIMA PRO 2 HP STD. HEAD; HANDPIECE

TTBIO CORP. MAXIMA PRO 2 HP STD. HEAD; HANDPIECE
Model Number MAXIMA PRO 2 HP STD HEAD
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Handpeice head exploded while being used in a patient's mouth and broke apart.No harm to the patient.
 
Additional Manufacturer Narrative
Ammended formal investigation report 01/19/2024.See attached documentation.
 
Event or Problem Description

Brand Name
MAXIMA PRO 2 HP STD. HEAD
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP.
2f, 7, 6th road
industry pa, taichung 40755
TW  40755
MDR Report Key18449927
Report Number3007007357-2024-00001
Device Sequence Number15212084
Product Code EFB
UDI-Device Identifier00304040090046
UDI-Public0100304040090046
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
Report Date (Section F) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXIMA PRO 2 HP STD HEAD
Device Catalogue Number570-1072
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/07/2023
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/05/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 YR
Patient SexFemale
Date Report Sent to FDA01/04/2024